# SDR SWAA020436

- Difficulty date: February 26, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 46,010 hours, 44,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6556633
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LEFT LOWER OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT PER MM.
